# SDR HEEA088370

- Difficulty date: July 9, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N763P
- Make and model: Skrsky S76A
- Aircraft serial: 760166
- Aircraft time: 11,275 hours
- System (JASC): 2215 · Autopilot Main Servo
- Part: Actuator
- Part number: 7690001802106
- Part serial: HE72995
- Condition: Intermittent
- Location: Afcs
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFCS ACTUATOR HAS INTERMITTENT KICK AND FREEZES IN CENTER.
